Disclaimer: Every effort has been made to ensure that the information provided is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects.
Two days ago I received a corticosteroid fluoroscopic injection in my left hip. Yesterday morning, I woke up to feeling flu-like symptoms : hotness, nausea, tiredness , lack of appetite . This morning, I woke to a splitting headache which did not subside all day, even with ibuprofen (the only pain reliever that helps me). Now, I can't sleep. On the plus side, my hip pain is just about gone. The injection itself was not painful, but the Novacaine shots (4 of them) were. The injection site is still sore, but my joint pain is much better. Hope it lasts.